12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Stochastic resonance in the linear and nonlinea...
View graph of relations

« Back

Stochastic resonance in the linear and nonlinear responses of a bistable system to a periodic field.

Research output: Contribution to journalJournal article

Published

Journal publication date1990
JournalJETP LETTERS
Journal number3
Volume52
Number of pages4
Pages141-144
Original languageEnglish

Abstract

The validity of the theory of the linear response (the satisfaction of the standard spectral relations) during a stochastic resonance is demonstrated. A stochastic resonance in relatively strong fields is studied. The reason for the appearance of a stochastic resonance and the region of parameter values in which it is seen are pointed out.

Bibliographic note

Translated from the Russian version in Pis'ma Zh. Eksp. Teor Fiz 52, No. 3, 780-782 (10 August 1990).